# SDR ASOA201702021137

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 33,675 hours, 24,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BA670316831
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH FLOOR PANELS LOCATED DIRECTLY UNDER THE WIFI BOX ARE SPONGY. REMOVED AND REPLACED FLOOR PANELS 281 BLF AND 282 FRF IAW AMM 25-53-00-47-000-803 A01 & 25-53-00-47400-803 A01.
